# SDR ABXA20130818508

- Difficulty date: August 18, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,564 hours, 41,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T191212
- Condition: Split
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E PANEL, 661NB LOWER AFT ATTACH CHANNEL AND BRACKET FROM REAR SPAR TO T/E AT WS 1055 SPLIT.  R & R AFT LOWER ATTACH BRACKET AND CHANNEL IAW SRM 51-40-02.
